# SDR AWXA200700077

- Difficulty date: January 2, 2007
- Submitted: January 16, 2007
- Operation: Air carrier
- Aircraft: N306AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24633
- Aircraft time: 52,726 hours, 35,641 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 65496171
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - AFT CARGO COMPARTMENT DOOR CUT OUT TORQUE BOX WEB CRACKED, BS 794, S23R.  REPLACED AFT CARGO COMPARTMENT DOOR CUT OUT TORQUE BOX WEB, BS 794, S23R IAW B737-300 SRM 51-40-02 AND BOEING DRAWING 65-49617.
